Alert archive / Minnesota / Snow Advisories in 2006

Snow Advisory 3, NWS Sioux Falls, SD

March 15, 20064 counties in Minnesota; Dickinson County, Iowa

NWS Sioux Falls, SD issued this snow advisory at Mar 15, 2006, 3:50 AM CST for 4 counties in Minnesota; Dickinson County, Iowa. It took effect at Mar 15, 2006, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 15, 2006, 3:50 AM CST (09:50 UTC)
In effect from
Mar 15, 2006, 6:00 PM CST
Expired
Mar 15, 2006, 2:07 PM CST
In force
Issued by
NWS Sioux Falls, SD

Counties Dickinson County, IA, Cottonwood County, MN, Jackson County, MN, Lyon County, MN, Murray County, MN

The radar

The Sioux Falls radar (KFSD), 111 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2006-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2006-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFSD 150950
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 AM CST WED MAR 15 2006

.MID AND UPPER LEVEL FORCING WILL COME TOGETHER OVER SOUTHWEST
MINNESOTA AND NORTHWEST IOWA TO CREATE AN AREA OF SNOWFALL. SOME
LIGHT SNOW IS EXPECTED TO DEVELOP OVER NORTHERN AND EASTERN SOUTH
DAKOTA LATE IN THE AFTERNOON AND EARLY IN THE EVENING...THEN
SPREAD EAST IN THE ADVISORY AND BECOME HEAVY AT TIMES. THE
HEAVIEST SNOW IS MOST LIKELY BETWEEN ABOUT 900 PM CST AND 600 AM
CST. THE MARSHALL...SLAYTON...JACKSON AND SPIRIT LAKE LOCATIONS
CAN EXPECT 3 TO 5 INCHES OF NEW SNOW BY THURSDAY MORNING.

IAZ003-MNZ072-080-081-090-151800-
/O.NEW.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/
DICKINSON-LYON MN-MURRAY-COTTONWOOD-JACKSON-
INCLUDING THE CITIES OF...SPIRIT LAKE...MARSHALL...SLAYTON...
WINDOM...JACKSON
350 AM CST WED MAR 15 2006

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
THURSDAY. 

SNOW IS EXPECTED TO DEVELOP EARLY THIS EVENING...BECOMING HEAVY AT
TIMES BETWEEN 900 PM CST AND 600 AM CST. SNOWFALL RATES OF AN
INCH AN HOUR WILL BE POSSIBLE DURING THIS TIME...WITH 3 TO 5
INCHES OF NEW ACCUMULATION LIKELY BY THURSDAY MORNING. SOME
BLOWING OF SNOW WILL BE POSSIBLE...BUT WINDS SHOULD GENERALLY
REMAIN BELOW 20 MPH.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

08
2 follow-up statements
000 
WWUS43 KFSD 151640
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1040 AM CST WED MAR 15 2006

.LOW PRESSURE DEVELOPING OVER SOUTHEAST WYOMING WILL MOVE EAST
ACROSS NEBRASKA LATE THIS AFTERNOON AND TONIGHT...AND TO SOUTHERN
IOWA BY THURSDAY MORNING. THE STRONGEST LIFT AND AVAILABLE
MOISTURE SHOULD COME TOGETHER OVER SOUTHWEST MINNESOTA AND
NORTHWEST IOWA TO CREATE AN AREA OF SNOW ACCUMULATIONS. LIGHT
SNOW IS EXPECTED TO DEVELOP OVER NORTHERN AND EASTERN SOUTH DAKOTA
LATE IN THE AFTERNOON AND EARLY IN THE EVENING...THEN SPREAD EAST
INTO THE ADVISORY AREA EARLY THIS EVENING AND BECOME STEADY. THE
HEAVIEST SNOW IS MOST LIKELY BETWEEN ABOUT 900 PM CST AND 600 AM
CST. THE MARSHALL...SLAYTON...JACKSON AND SPIRIT LAKE LOCATIONS
CAN EXPECT 3 TO 5 INCHES OF NEW SNOW BY THURSDAY MORNING.

IAZ003-MNZ072-080-081-090-160045-
/O.CON.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/
DICKINSON-LYON MN-MURRAY-COTTONWOOD-JACKSON-
INCLUDING THE CITIES OF...SPIRIT LAKE...MARSHALL...SLAYTON...
WINDOM...JACKSON
1040 AM CST WED MAR 15 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST THURSDAY. 

SNOW IS EXPECTED TO DEVELOP EARLY THIS EVENING...BECOMING MODERATE
AND POSSIBLY HEAVY AT TIMES BETWEEN 900 PM CST AND 600 AM CST.
NEW SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE LIKELY BY THURSDAY
MORNING. SOME BLOWING OF SNOW WILL BE POSSIBLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
WILLIAMS
000 
WWUS43 KFSD 152007
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
207 PM CST WED MAR 15 2006

.LOW PRESSURE DEVELOPING OVER SOUTHEAST WYOMING AND NORTHEAST
COLORADO THIS AFTERNOON WILL MOVE EAST ACROSS NEBRASKA
TONIGHT...AND TO SOUTHERN IOWA BY THURSDAY MORNING. THE STRONGEST
LIFT AND AVAILABLE MOISTURE SHOULD COME TOGETHER FROM FAR EAST
CENTRAL SOUTH DAKOTA THROUGH SOUTHWEST MINNESOTA...AND INTO PART
OF NORTHWEST IOWA...TO CREATE AN AREA OF SNOW ACCUMULATIONS. THE
SNOW IS EXPECTED TO DEVELOP RAPIDLY OVER THE AREA THIS
EVENING...BECOME MODERATE TO LOCALLY HEAVY DURING THE NIGHT...THEN
DECREASE THURSDAY MORNING.

THE HEAVIEST SNOW IS MOST LIKELY BETWEEN ABOUT MIDNIGHT AND 900 AM
CST. THE AREA FROM BROOKINGS SOUTH DAKOTA SOUTHEAST THROUGH MOST
OF SOUTHWEST MINNESOTA...TO THE SPIRIT LAKE AND SPENCER IOWA
AREAS...CAN EXPECT 3 TO 6 INCHES OF NEW SNOW BY THURSDAY MORNING.
THE HEAVIER AMOUNTS IN THAT RANGE ARE MOST LIKELY FROM MARSHALL TO
WINDOM AND JACKSON MINNESOTA. SNOWFALL MAY ALSO BE ENHANCED BY
TERRAIN EFFECTS SUCH AS THE BUFFALO RIDGE.

SOME FREEZING RAIN MAY ACCOMPANY OR PRECEDE THE SNOW...MAINLY IN
THE NORTHWEST IOWA ADVISORY AREA..

MNZ072-080-081-090-160415-
/O.CAN.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/
/O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/
LYON MN-MURRAY-COTTONWOOD-JACKSON-
INCLUDING THE CITIES OF...MARSHALL...SLAYTON...WINDOM...JACKSON
207 PM CST WED MAR 15 2006

...SNOW ADVISORY IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. 

SNOW IS EXPECTED TO DEVELOP THIS EVENING...BECOMING MODERATE AND
POSSIBLY HEAVY AT TIMES BETWEEN MIDNIGHT CST AND 9 AM. NEW SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY THURSDAY MORNING.
SOME BLOWING SNOW IS ALSO EXPECTED.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

IAZ003-160415-
/O.CAN.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/
/O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/
DICKINSON-
INCLUDING THE CITY OF...SPIRIT LAKE
207 PM CST WED MAR 15 2006

...SNOW ADVISORY IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. 

SNOW IS EXPECTED TO DEVELOP DURING THIS EVENING. THE SNOW MAY BE
MIXED WITH FREEZING RAIN AT TIMES. AFTER MIDNIGHT THE
PRECIPITATION SHOULD BECOME ALL SNOW...WITH THE SNOW BECOMING
MODERATE AND POSSIBLY HEAVY AT TIMES THROUGH 9 AM. NEW SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY LATE THURSDAY
MORNING. SOME BLOWING SNOW IS ALSO EXPECTED.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

MNZ071-097-SDZ040-160415-
/O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1500Z/
LINCOLN MN-PIPESTONE-BROOKINGS-
INCLUDING THE CITIES OF...TYLER...IVANHOE...PIPESTONE...BROOKINGS
207 PM CST WED MAR 15 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST THURSDAY. 

SNOW IS EXPECTED TO DEVELOP THIS EVENING...BECOMING MODERATE AND
POSSIBLY HEAVY AT TIMES BETWEEN MIDNIGHT CST AND 9 AM. NEW SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY THURSDAY MORNING.
SOME BLOWING SNOW IS ALSO EXPECTED..

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

MNZ089-160415-
/O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/
NOBLES-
INCLUDING THE CITY OF...WORTHINGTON
207 PM CST WED MAR 15 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY. 

SNOW IS EXPECTED TO DEVELOP THIS EVENING...BECOMING MODERATE AND
POSSIBLY HEAVY AT TIMES BETWEEN MIDNIGHT CST AND 9 AM. NEW SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY THURSDAY MORNING.
SOME BLOWING SNOW IS ALSO EXPECTED.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

IAZ002-013-014-160415-
/O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/
OSCEOLA-OBRIEN-CLAY IA-
INCLUDING THE CITIES OF...SIBLEY...SHELDON...PRIMGHAR...SPENCER
207 PM CST WED MAR 15 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY. 

SNOW IS EXPECTED TO DEVELOP DURING THIS EVENING. THE SNOW MAY BE
MIXED WITH FREEZING RAIN AT TIMES. AFTER MIDNIGHT THE
PRECIPITATION SHOULD BECOME ALL SNOW...WITH THE SNOW BECOMING
MODERATE AND POSSIBLY HEAVY AT TIMES THROUGH 9 AM. NEW SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY LATE THURSDAY
MORNING. SOME BLOWING SNOW IS ALSO EXPECTED..

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
WILLIAMS

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this snow advisory went out at Mar 15, 3:50 AM CST, 0 minutes earlier.

Area forecast discussion, Mar 15, 3:50 AM CST, 0 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 AM CST WED MAR 15 2006

.DISCUSSION...
FOCUS IN THE NEAR TERM CONTINUES TO BE SHORT WAVE WHICH WILL AFFECT
THE AREA TONIGHT.  WATER VAPOR IMAGERY SUGGEST THE WAVE IS CURRENTLY
TREKKING ACROSS NEVADA INTO UTAH AND IS HANDLED FAIRLY WELL BY BOTH
THE NAM AND THE GFS.  HAVE LEANED MORE ON THE GFS FOR THIS FORECAST
PACKAGE HOWEVER...AS IT HAS BEEN MORE CONSISTENT WITH THIS SYSTEM.

CLOUDS WILL BE ON THE INCREASE ACROSS THE AREA TODAY IN ADVANCE OF
THE UPPER LEVEL DISTURBANCE.  FORECAST SOUNDING SUGGEST LOWER HALF
OF THE ATMOSPHERE BEGINS FAIRLY DRY...BUT AS THE MID LEVEL WAVE
APPROACHES...THE LOWER LEVELS BEGIN TO SATURATE. AMPLE MOISTURE
APPEARS TO BE IN PLACE AFTER 00Z...AND HAVE FOCUSED HIGHEST POPS
THEN.  WITH LACK OF JET DYNAMICS...BEST CHANCE FOR PRECIP CONTINUES
TO BE ACROSS SOUTHWEST MINNESOTA...WHERE BEST 300-500 MB DIV Q AND
800 MB FRONTOGENESIS CO-EXIST.  WITH THAT SAID...FRONTOGENESIS NOT
ALL THAT STRONG WITH THIS WAVE...BUT 850 MB THETA E ADVECTION ALSO
FOCUSES ON SOUTHWEST MINNESOTA INTO NORTHERN IOWA.  APPEARS AT LEAST
A MARGINAL ADVISORY EVENT ACROSS THE FAR NORTHEASTERN CORNER OF THE
CWA...WITH A SWATH OF 3 TO 5 INCHES OF SNOW. SNOWFALL AMOUNTS APPEAR
TO BE SIGNIFICANTLY LESS ELSEWHERE WITH AN INCH OR LESS EXPECTED
SOUTH AND WEST OF A LINE FROM KHON-KFSD-KSLB.

SNOW WILL LIKELY LINGER INTO SOUTHWEST MINNESOTA INTO NORTHWEST IOWA
ON THURSDAY MORNING...BUT WILL GRADUALLY COME TO AN END AS THE WAVE
SHIFTS EAST. SOME FAIRLY COOL AIR FOR THIS TIME OF YEAR WRAPS IN ON
THE BACKSIDE OF THIS SYSTEM...AND HAVE LOWERED FORECAST HIGHS SOME
FOR BOTH THURSDAY AND FRIDAY.

ATTENTION THEN RAPIDLY TURNS TO LARGE UPPER LEVEL LOW DIVING SOUTH
ALONG THE PACIFIC COAST. WITH THE GULF OPEN AS EARLY AS
SATURDAY...POTENTIAL IS THERE FOR A SIGNIFICANT SNOW EVENT ACROSS
THE AREA.  MUCH WILL DEPEND ON STRENGTH OF HIGH PRESSURE SYSTEM
ACROSS ONTARIO HEADING INTO NEXT WEEK.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...SNOW ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY FOR
     IAZ003.

MN...SNOW ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY FOR
     MNZ072-MNZ080-MNZ081-MNZ090.

NE...NONE.
SD...NONE.

&&

BT
Hazardous weather outlook, Mar 14, 4:42 AM CST, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0442 AM CST TUE MAR 14 2006

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-151200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0442 AM CST TUE MAR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WIND AND FOG...
AREAS OF DENSE FOG ALONG THE INTERSTATE 29 CORRIDOR...MAINLY
NORTH OF INTERSTATE 90...WILL DISSIPATE BY MID MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOW PRESSURE WILL AGAIN AFFECT THE NORTHERN PLAINS ON
WEDNESDAY...WITH SNOW EXPECTED TO DEVELOP WEDNESDAY EVENING AND
CONTINUE THROUGH WEDNESDAY NIGHT.  AT THIS TIME...THE HEAVIEST
SNOWFALL APPEARS TO EXTEND ALONG A LINE FROM MARSHALL MINNESOTA
TO JACKSON MINNESOTA WHERE TWO TO FOUR INCHES OF SNOW ARE
POSSIBLE. THIS IN COMBINATION WITH BREEZY NORTH WINDS COULD
HAMPER TRAVEL CONDITIONS. PLEASE STAYED TUNED FOR ANY UPDATES
REGARDING LOCATION AND AMOUNTS OF SNOW.

A STRONG STORM SYSTEM WILL MOVE INTO NORTHERN PLAINS EARLY NEXT
WEEK. WHILE IT IS STILL TOO EARLY TO PREDICT SNOWFALL AMOUNTS
WITH THIS SYSTEM...SIGNIFICANT SNOWFALL APPEARS TO BE POSSIBLE
ACROSS THE TRI-STATE AREA. PLEASE STAY TUNED FOR THE LATEST
UPDATES ON THIS POTENTIAL WINTER STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BT

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:07 PM CSTWinter Weather AdvisoryFSDCottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more21 hr

Nearby

Snow Advisories in Minnesota, 2006Snow Advisories in Iowa, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.